# SDR REXA2021060700411

- Difficulty date: May 17, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 15,401 hours, 11,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034091JP12
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF ANGLE AT FS 280, FOUND CORROSION ON LH AT RH CROSSBEAM BETWEEN LBL 12 TO RBL 12.  REMOVED AND REPLACED LH AND RH FS 280 CROSSBEAMS IAW CRJ900 SRM  51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.
